# SDR AU001095

- Difficulty date: November 10, 2000
- Submitted: December 7, 2000
- Operation: General aviation
- Make and model: Saab 340B
- Engine: Ge CT79B
- Propeller: Rotol R3904123F27
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 72111211000
- Condition: Intermittent
- Location: Cargo Bay
- Part time: 21,919 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F, A

## Discrepancy

(AUS) CARGO SMOKE DETECTOR GAVE INTERMITTENT WARNINGS. FIRE EXTINGUISHER DISCHARGED. NO EVIDENCE OF SMOKE OR FIRE.
